# SDR AMWA080040

- Difficulty date: October 9, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 25,543 hours, 37,359 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW PLACED THE FLAP HANDLE TO 17 DEGREES. THE FLAPS CONTINUED TO EXTEND TO 35 DEGREES THUS CAUSING THE OVERSPEED OF THE FLAPS.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT. MAINTENANCE CAME AND C/W WITH THE FLAP INSPECT IAW BMM 05-50-00 PG 201. NO DAMAGE WAS NOTED. ADJUSTED FLAP SWITCH DETENT IAW BMM 27-50-00.
